MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-48-3011
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Joint effusion (4849)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: logic cr femoral cem, right, sz 3, (category #: 02-010-03-0330, serial #: (b)(4), lgc tibial fit tray cem sz 3f / 3t, (category #: 02-012-45-3030, serial #: (b)(4), knee item-misc, (category #: 200-00-00), three peg patella 35mm, (category #: 200-02-35, serial #: (b)(4), holding pin headless sharp point long 4pk, (category #: 201-78-14, serial #: (b)(4), holding pin mini sharp point 4 pk, (category #: 201-78-15, serial #: (b)(4), 11-4132 stryker sys 6 90x13/21x1.19, (category #: 203-96-42, serial #: (b)(4) correction/removal number: z-0021-2022.
 
Event or Problem Description
As reported, the female patient had an initial right tka on (b)(6) 2012.The patient was revised on (b)(6) 2022.
 
Additional Manufacturer Narrative
H3.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.This device is used for treatment, not diagnosis.F6 & f8 not required, as this is the manufacturer report.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2012.They were subsequently revised on (b)(6) 2022, approximately 9 years 6 months after their primary procedure.(b)(6) 2022 op report findings: significant reactive tissue about both the femoral and tibial components, they were grossly loose, there was gross fracture of the polyethylene.The patellar button had minimal abrasive wear.There was a lot of osteolytic debris present throughout the knee.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: a2, a4, b5, b7, and g3.Further information and/or re-opened investigation findings will be provided within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of prosthesis wear, osteolysis, and insufficient bonds between the devices and the bones, which led to aseptic (non-infected) loosening.The extent and root cause of the prosthesis wear, osteolysis, and loosening could not be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, h6 - health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may been the result of prosthesis wear, osteolysis, and insufficient bonds between the devices and the bones, which led to aseptic (non-infected) loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h10.The following sections were corrected: e1, e2, e3 and h6 - health effect - clinical code.H10: multiple mdr reports were filed for this event, please see associated report: (b)(4).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15877669
Report Number1038671-2022-01516
Device Sequence Number5361803
Product Code JWH
UDI-Device Identifier10885862174390
UDI-Public10885862174390
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number02-012-48-3011
Device Catalogue Number02-012-48-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer11/17/2022
06/12/2023
09/25/2023
04/20/2026
04/20/2026
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date03/20/2023
07/12/2023
10/19/2023
04/20/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight91 KG